# SDR A6WA200740027

- Difficulty date: January 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 280 FLOOR SUPPORT CLIP P/N 601R31113-57 CRACKED APPROX .2 INCH LONG INBOARD SIDE LBL 9.0.  MAINTENANCE REMOVED AND CRACKED ANGLE, FITTED AND INSTALLED NEW ANGLE P/N 601R31113-57 IAW CRJ SRM 51-42-06, 51-42-21, 51-42-13, 51-40-11 AND BSC STANDARD REPAIR 601R-53-0057A.  (M)
